Nonminimally coupled massive scalar field in a 2D black hole: Exactly solvable model - art. no. 125026

Citation
V. Frolov et A. Zelnikov, Nonminimally coupled massive scalar field in a 2D black hole: Exactly solvable model - art. no. 125026, PHYS REV D, 6312(12), 2001, pp. 5026
Citations number
26
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6312
Issue
12
Year of publication
2001
Database
ISI
SICI code
0556-2821(20010615)6312:12<5026:NCMSFI>2.0.ZU;2-4
Abstract
We study a nonminimal massive scalar field in the background of a two-dimen sional black hole spacetime. We consider the black hole which is the soluti on of the 2D dilaton gravity derived from string-theoretical models. We fin d an explicit solution in a closed form for all modes and the Green functio n of the scalar field with an arbitrary mass and a nonminimal coupling to t he curvature. Greybody factors, the Hawking radiation, and (phi (2))(ren) a re calculated explicitly for this exactly solvable model.